Rocky Mountain Journal of Mathematics

Plancherel Theorem for Vector Valued Functions and Boehmians

V. Karunakaran and V. Baby Thilaga

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 28, Number 4 (1998), 1321-1342.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46F05: Topological linear spaces of test functions, distributions and ultradistributions [See also 46E10, 46E35]
Secondary: 46F12: Integral transforms in distribution spaces [See also 42-XX, 44-XX] 46F20: Distributions and ultradistributions as boundary values of analytic functions [See also 30D40, 30E25, 32A40]

Banach space valued distributions Banach algebra convolutions Fourier transform Hilbert space innerproduct Boehmians


Karunakaran, V.; Thilaga, V. Baby. Plancherel Theorem for Vector Valued Functions and Boehmians. Rocky Mountain J. Math. 28 (1998), no. 4, 1321--1342. doi:10.1216/rmjm/1181071719.

Export citation


  • T.K. Boehmie, Support of Mikusinski operators, Trans. Amer. Math. Soc. 176 (1973), 319-334.
  • E.R. Dill and P. Mikusinski, Strong Boehmians, Proc. Amer. Math. Soc. 119 (1993), 1885-1888.
  • P. Masani, Measurability and Pettis integration in Hilbert spaces, Springer-Verlag, New York, 1975.
  • P. Mikusinski, Convergence of Boehmians, Japan J. Math. 9 (1983), 159-179.
  • --------, Tempered Boehmians and ultra distributions, Proc. Amer. Math. Soc. 123 (1995), 813 -817.
  • --------, Fourier transform for integrable Boehmians, Rocky Mountain J. Math. 17 (1987), 577-582.
  • --------, Boehmians and generalized functions, Acta. Math. Hungar. 51 (1988), 271-281.
  • --------, The Fourier transform of tempered Boehmians, in Fourier analysis, Marcel Dekker, New York, 1994.
  • P. Mikusinski and Ahmed Zayed, The radon transform of Boehmians, Proc. Amer. Math. Soc. 118 (1993), 561-571.
  • P. Mikusinski, A. Morse and D. Nemzer, The two sided Laplace transform for Boehmians, Integral Transforms Special Function 2 (1994), 219-230.
  • Jorge Mujica, Complex analysis in Banach spaces, North Holland, Amsterdam, 1986.
  • D. Nemzer, Periodic Boehmians, Internat. J. Math. Math. Sci. 12 (1989), 685-692.
  • --------, Periodic Boehmians II, Bull. Austral. Math. Soc. 44 (1991), 271-278.
  • --------, The Laplace transform on a class of Boehmians, Bull. Austral. Math. Soc. 46 (1992), 347-352.
  • W. Rudin, Functional analysis, Tata McGraw Hill, New York, 1966.
  • --------, Real and complex analysis, Tata McGraw Hill, New York, 1966.
  • Reri Takamatsu, Fourier transform of Banach algebra valued functions on group, Proc. Japan Acad. 50 (1974), 350-355.
  • --------, Fourier transform of Banach algebra valued functions on group II, Proc. Japan Acad. 50 (1974), 426-427.
  • A.H. Zemanian, Realizability theory for continuous linear systems, Academic Press, New York, 1972.